# SDR MALA954603

- Difficulty date: August 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866MA
- Make and model: Dhav DHC8102
- Aircraft serial: 366
- Engine: Pwa PW120A
- System (JASC): 7320 · Fuel Controlling System
- Part: Rotary Switch
- Part number: 43M03108NM03108N
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 3005 - IN CRUISE FLIGHT TO BMI, THE ENGINE INDICATIONS FOR THE NR 1 ENGINE BEGAN TO FLUCTUATE WITH THE ECU ON.  THE CREW TURNED OFF THE ECU AND THE INDICATIONS STABILIZED.  THE AIRCRAFT RETURNED DTW.  MAINTENANCE REPLACED AN ENGINE TRIM SWITCH.  ALL SYSTEMS OPERATED SATISFACTORILY.  (M)
